# SDR IKBR2020090900007

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N840SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12433
- Aircraft time: 290 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: C1560030101
- Condition: Deformed
- Location: Left Wing Fuel T
- Part time: 290 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 100 HR INSPECTION FOUND LEFT WING FUEL CAP GASKET UNDER FUEL VENT SQUEEZED OUT AND DETERIORATED.  INSTALLED NEW CAP.
